Bloating Of Stomach

1 Reply Updated



Conversation Starter

Margaret Says:


i am taking lercanidipine tablets 10mg
also irbesartan tablets 300mg
also nexium ec tablets 20mg
and half asprin.
iam suffering from bloating and discomfort in the stomach area.
would this combination , or any one of these medications be causing my problem ?



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Verwon Says:

Have you consulted your doctor?

Any of the medications you've listed may cause such side effects, or it may be a combination of taking them all.

https:/­/­www.medschat.com/­wiki/­Lercanidipine/­

https:/­/­www.medschat.com/­wiki/­Irbesartan/­

https:/­/­www.medschat.com/­wiki/­Nexium/­

https:/­/­www.medschat.com/­wiki/­Aspirin/­

You really need to talk to your doctor, because the Nexium may not be the right medication to help you prevent this from occurring.

Have you tried any other antacids?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Fenofibrate 145 mg and Severe Stomach Bloating
My Dr put me on Fenofibrate along with another cholesterol med. Now I have severe stomach bloating. I am so embarrassed.... 1 reply
bloating in the stomach
Hi, I am a 26 year old female. I have had a history of bloating problem. Ususally it used to happen around periods, but ...
viibryd stomach bloating & leg swelling
I have been on Viibryd 40 mg almost since the first day it came out and was one of the lab rats when it was in clinical ... 1 reply
ELIQUIS: Stomach Pain, Abdominal Swelling, Bloating, Gas
Have been taking Eliquis 5 mg 2x day for almost 3 months. Seem to be having Stomach Pain, Abdominal Swelling, Bloating, ... 76 replies
63 year old bowel movement issue and bloating stomach
Hi, I am 63 old male, have constipation issue. My stomach is bloated and gas doesn't release at all. I have no other... 2 replies
Ibuprofen and stomach ulcers
Is it safe for my wife to take Ibuprofen? She had two small stomach ulcers 12 years ago caused by H Pylori bacteria ## @... 2 replies
stomach pain; loss of appetite
Started Sulfamethoxazole and Trimethoprim 800/160 twice a day for a staph infection two weeks ago. Stomach pain and naus... 1 reply
Stomach issues coming off Gabapentin
Been off Gabapentin for months now and feeling much better..still having some stomach issues, bloating, low appetite and... 3 replies
Numbness of legs, stomach, face
My 32 year old Daughter is currently on Eloquis 5 mg twice a day and lately she has been expressing her concerns about t... 1 reply
stomach pain prescribed ornidazole, ofloxcin with panta D (all BD). developed severe Knee pain. What are causes???
24 years old female had severe stomach pain and was prescribed ornidazole, ofloxcin with panta D (all BD). on 3rd day of...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 March 2012.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA